# SDR FDEA201607122368

- Difficulty date: July 12, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 66,063 hours, 15,552 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Overheated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT, CAPTAIN AND BOTH JUMPSEATING PILOTS  SMELLED STRONG ELECTRICAL BURNING ODOR ON ARRIVAL AT AIRCRAFT.  3RD WRITE-UP OLD DISCREPANCY: 615-24-00-0003950.  ACCOMPLISHED GVI OF FLIGHT DECK WINDOWS, FOUND L1 WINDOW UPPER CTR TERMINAL STRIP HAS EVIDENCE OF OVERHEAT.
